It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


[QUOTE=LL29]Avaspin I would definitely call your doctor and see what's going on because Zyban is the brand name version of Wellbutrin and it's supposed to be an ANTI depressant. Depression is a withdrawal sign from nicotine/smoking. I'm not saying zyban isn't doing that to you as well, but I guess I'm just worried about you reducing your dosage.........whatever you do DO NOT SMOKE and make sure you discuss everything with your doctor. Your life might be able to be much nicer afterwards instead of having to go thru unnecessary discomfort.

Either way - you'll be fine very soon since you're not smoking anymore :)[/QUOTE]


I really hate to be carrying on about my anxiety/panic attacks here knowing there is a board here for that too. I know its the Zyban bringing back my attacks. I use to be on several different antidepressants years ago, dont remember the names really. But they all had the opposite affect on me. I quit all meds and learned to deal with them myself, and had been doing great for years until now. I was really hoping that Zyban would ease that aspect of quitting, but seeing that its not. But as I keep telling my husband who is concerned with my anxiety these days, "I would rather live with the anxiety attacks now, then to live with cancer or emphasema(sp?) in the future, I know I can control and reverse the attacks as I have done in the past, but cancer can't be reversed"!
I am really glad that I found this board... I have spent most of the day reading past posts and finding alot of inspiration from alot of you! I know I can do this!
Avaspin and Laurie--

Unfortunately there are people that do respond to antidepressents in reserve of the majority of those that take them. My younger brother suffered from major anxiety and panic attacks, (I swear it's hereditary) and when he first went on Zoloft, (which is a anti depressent/anti-anxiety med) his anxiety and panic attacks INCREASED for about 4 weeks, (severely). I encouraged him to not give up, as I had had complete success with it. Fortunately he sweated it out and it seemed that his body adjusted to it, and in time his anxiety and panic attacks resolved completely. He also tried Buspar and had even worse side effects. (that was prior to Zoloft) Everyone of us has our own unique body chemistry and will respond to these drugs completely differently. I was lucky with Zoloft, but hope I never have to use them again. Altho I didn't get increased depression or anxiety, they later went on to cause other problems.
Maybe later they'll come up with another anti depressant that will aid in quitting smoking.

DEDA
[QUOTE=Genecanuck]HI there. I just wanted to share that a friend of mine experienced minor mood swings after he stopped taking Zyban. A Nurse shared some interesting information about Zyban, that all the clinical trials for Zyban were completed with Men, so the recommended dosage might be different for Women.

I did take Zyban a year a go and found no ill affects but like any drug, it affects each person differently. Re-read the information you received with your perscription and consult your Doctor before making any decisions about changing what you take. This is very important.

Hope you are doing ok.[/QUOTE]


I decided to stop taking Zyban all together.. I could not handle the side effects any longer. My last dose was yesterday morning, today has been a very strange day. In that I have actually been feeling more anxious then when I was taking it. I feel like I just cant win. I had talked with my doctor about what I have been experiencing with the med, and LOL, all he had to say was to drink more water. I really didnt see what that had to do with anything. And while I was going with out smoking, I dont believe I could have drank anymore water with out drowning myself!! Drinking water was the one of the biggest things that helped me get through cravings. I really dont think he knew what he was talking about!! I also have had relapse with quitting. Zyban was obviously not for me, and I really dont believe in using patches or gum. I know alot of people have had success with them, but I just dont understand the point of trying to quit smoking only to use something else that is putting nicotene into your body. Tomorrow I am going to try cold turkey... I know the next few days are going to be living hell for me, because my anxiety/panic attacks are mostly likely going to hit with a vengance! Atleast my husband will be home over the weekend for some moral support. I really want to quit... I just need to find the right way for me to do it! Any advice on how to get through the next few days would be greatly appreciated!

Thanks for your concern
-Ava





All times are GMT -7. The time now is 11:36 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!